Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mr President

Colon Detox while on accutane

Recommended Posts

Hey all,

I'm almost into my forth month on accutane and my acne is still quite bad. I think my body is messed up at the moment. I have:

Bad breath

Tummy makes weird noises all the time

Flatulence - sooo very unattractive :P

Acne Acne Acne !

They say this can be a sign that the colon is clogged up and its something i need to get fixed for my overall health. Since accutane is stored only in the liver, i still should be able to do a colon detox right?

Any advice would be great :)

Link to comment
Share on other sites

Those symptoms could also come from the Accutane itself. Bad breath can be from decreased saliva and dry mouth (increase your water consumption). I wouldn't do any kind of 'detox' while on Accutane simply because ANYTHING you take by mouth (or put on the skin) is metabolized by the liver, kidneys, intestines, etc and you simply needn't add another stressor to your system. If you're having constipation, increasing your water consumption would be helpful as well. I think but I'm not sure, that a gentle herbal laxative like Senna might be safe while on Accutane but check with your doctor or pharmacist to be sure.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×